MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOL. PERISTALTIC INFUSION PUMP

ZYNO MEDICAL LLC. ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOL. PERISTALTIC INFUSION PUMP
Model Number Z-800W
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reported issue was confirmed.Device was found to have a speaker issue.The device was repaired and retested to meet all the specifications on 04/02/2015.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.(b)(4).
 
Event or Problem Description
The user reported "the device is not making any sound.No beeps, chirps or anything else".No patient was involved in this case.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOL. PERISTALTIC INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6243907
Report Number3006575795-2016-00048
Device Sequence Number10987869
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Lot Number20111212-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2015
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1